# SDR DALA2019070904167

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 59,004 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5806, L/P 6009894) FOUND MISSING RIVET AT STATION 1580.45 1 INCH RIGHT OF STRINGER S30. REMOVED AFT LAV TANK ACCESS PANEL FOR ACCESS AND FOUND CORROSION AROUND MISSING RIVET LOCATION REF AMM 25-50 659235. REMOVED AFT CARGO FLOOR BOARD FOR ACCESS AT STA. 1580 672231. INSTALLED ALL REMAINING FASTENERS RESTORED SURFACE FINISH. REF: LP 1161764, AND 1161777. INSTALLED ALL ACCESS PANELS AND CARGO FLOOR BOARDS.
